Bulletin of the American Mathematical Society

Preface

Arnold Dresden

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 56Number 1, Part 2 (1950), 1.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514532

Mathematical Reviews number (MathSciNet)
MR1565182

Citation

Dresden, Arnold. Preface. Bull. Amer. Math. Soc. 56 (1950), 1. https://projecteuclid.org/euclid.bams/1183514532


Export citation